Chilli wrote: Able, I’m really confused. I just searched Pau d’arco on this forum and all your posts recommend NOT taking it, that is useless for candida and it is a blood thinnner.
Why then, would you reccommend it for me? Does it do a good job at removing the toxins from dying candida like molybednum does?
I’ll give it a miss and try something else or maybe up my milk thistle dosage. I’m just very confused!
Unfortunately, the herb is one of the most excellent supplements for removing the toxins that the Candida expel. Of course there’s a better supplement, Molybdenum, but you asked for the ‘next best thing’ and the herbs I named are the answer. I don’t normally recommend these herbs because most of the time Molybdenum is available for the members; if not in their country, most of them can order it from America. I’ve even known a few members who had friends to bring them products when visiting America. When you’re trying to avoid the die-off toxins, the time period doesn’t usually last for a very time. Once the worst of the symptoms have dissipated, you could drop the pau d’arco and concentrate on the other herbs.
I don’t advocate using this herb as an antifungal because the antifungals are used for 6 to 12 months, sometimes longer, and that’s just too long to even alternate using pau d’arco with another antifungal.
The reason that pau d’arco should never be used for a long period of time, as you mentioned, is because it’s a strong blood thinner. And the specific reason I’m against using it the way the website instructs is because they tell you to use it along with psyllium. Several months ago, this combination actually sent one member to the emergency room.
Please understand the aldehyde toxins that the Candida release when they die are extremely dangerous to the body, especially the liver, and if strong enough, they’ve been known to cause liver damage. This is why it’s so important to remove them from the body immediately after they’re released. If the pau d’arco helps sufficiently in doing this, then it’s my belief that using it for a matter of weeks is not going to harm anything. Of course, if you’re already taking a prescription blood thinner, you don’t want to take it at all.
I hope I’ve explained this in a satisfactory fashion. But also remember, anything we suggest on the forum, in the end, is your decision as to whether or not to use it, and not ours.
Sorry for the confusion.